Einige Eigenschaften monotoner Matrizen.
Monatshefte für Mathematik, Tome 94 (1982), pp. 155-162
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
monotone matrices, M-matrices, nonnegative matrices, covering theorem of Knaster-Kuratowski-Mazurkiewicz
@article{MOMA_1982__94_178092,
author = {H. Sies},
title = {Einige {Eigenschaften} monotoner {Matrizen.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {155--162},
year = {1982},
volume = {94},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MOMA_1982__94_178092/}
}
H. Sies. Einige Eigenschaften monotoner Matrizen.. Monatshefte für Mathematik, Tome 94 (1982), pp. 155-162. http://geodesic.mathdoc.fr/item/MOMA_1982__94_178092/